Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have calf muscle pain. Using shelcal HD and cobadex CZS pills. Acne on scrotum bag. Now?

Hello dr. i have complian of calf muacle pain in bkth legs since last year. this time wen i used to take shelcal hd and cobadex czs( calcium and multivitamin ) pills. for 3 montjs. no reduce in pain . i see another dr and startd takin vit E. it reduces smwat lain. but still having that much pain when i rest or go to bed. its not tolerable. i m male 23 years old. i do mastbt daily once. i hv no ither problems in body. weight is 70 kg. what should i do? Pain killer and muscle relaxant is also nt effective. i hve one acne on left scrotum bag since almost 8-9 months. does it have anything related to this problem. plz advice as pain is nt tolerable..
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is not related to ur pain in the calf .i think one pimple on the scrotum can be steatocystoma which is not at all problematic.regarding ur pain use evion-lc or neurokind -lc which helps to decrease pain.regarding pple is concerned consult a surgeon for excision of the lesion
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor